# SDR IPXA2016082607490

- Difficulty date: August 26, 2016
- Submitted: August 29, 2016
- Operation: Air carrier
- Aircraft: N579UP
- Make and model: Boeing 747-45E
- Aircraft serial: 26062
- Aircraft time: 93,419 hours, 15,851 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Skin
- Condition: Punctured
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: P, LEFT INBD ELEVATOR HAS A 1  X 1 INCH PUNCTURE 3/4 INCH DEEP ON UPPER SKIN 12.5 INCHES FROM INBD EDGE AND APPROX. 3 FT AFT OF L/E.  REPAIRED THE ELEVATOR IAW SRM 51-70-06 PARA. 5C, REV. 36. MAJOR
